# SDR DXTA2023021080330

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 14,390 hours, 10,974 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216011
- Part serial: 0363
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE HARDWARE: LEFT MAIN LANDING GEAR BRAKE IS LEAKING HYDRAULIC FLUID. AFTER LANDING HYDRAULIC FLUID WAS LEAKING ON THE LEFT BRAKE  CAUSING IT TO SMOKE.  THERE IS A PUDDLE OF HYDRAULIC FLUID ON THE GROUND. //SIGNOFF// DUE TO LH MLG BRAKE ASSEMBLY LEAKING, REMOVED & REPLACED LH MLG BRAKE ASSY PN: 2-1601-1 SN: 0363 WITH OVERHAULED PN: 2-1601-1 SN: 0458 IAW CE-560XL AMM CHAPTER 32-41-01. OPS/LEAK CHECKED GOOD.
